# SDR SWAA2021123050057

- Difficulty date: December 3, 2021
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N234WN
- Make and model: Boeing 737
- Aircraft serial: 32502
- Aircraft time: 52,359 hours, 31,270 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CRACKED STRINGER AT AREA AFT OF FCB BS540 S-25R WL157. MARKED ; / [01] UPDATED STEPS 1& 2.; [02] VERIFIED CORRECTIVE ACTIONS 1 AND 2.; [03] RECEIVED STRINGER REPAIR SECTION; FOR STR 25R; APPROXIMATELY BS500D+10 - 540; PER P.O.#848376. RECEIVED U-CHANNEL REPAIR SECTION PER P.O.#848379. RECEIVED 2 EA J-CHANNEL REPAIR ANGLES PER P.O.#848377.; [04] VERIFIED CORRECTIVE ACTIONS STEP 3.; [05] LOCATED ; DRILLED; TRIMMED; DEBURRED REPAIR PARTS PER SRM 53-00-03-2R-1; AND EA 21-153-03642-WIP 1.; [06] VERIFIED LOCATED ; DRILLED; TRIMMED; DEBURRED REPAIR PARTS PER SRM 53-00-03-2R-1; AND EA 21-153-03642-WIP 1.; [07] OK TO INSTALL REPAIR PARTS.; [08] VERIFIED OK TO INSTALL REPAIR PARTS.; [09] COMPLETED STEPS 1 AND 2; [10] COMPLETE; [11] ISSUED SUMMARY EA 21-153-03642; [12] REPAIRED STRINGER AS PER EA 21-153-03642 WIP-1.; [13] COMPLETE.
